# SDR SWIA972281

- Difficulty date: January 14, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 12,958 hours, 17,999 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORT TAKEOFF AT 90 KNOTS FOR CARGO DOOR WARNING.  RETURNED TO GATE.  ADJUSTED FORWARD CARGO DOOR MICROSWITCH IAW MM 52-30-00.  OPS CHECK GOOD.
